MathSciNet Relay Station
MathSciNet bibliographic data
MR519016 (80j:41052) 41A63 (41A05)
Duchon, Jean Sur l'erreur d'interpolation des fonctions de plusieurs variables par les $D\sp{m}$-splines. (French) RAIRO Anal. Numér. 12 (1978), no. 4, 325–334, vi.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement